hrcak mascot   Srce   HID

Rad Hrvatske akademije znanosti i umjetnosti : Matematičke znanosti, No.532=21 Rujan 2017.

Izvorni znanstveni članak
https://doi.org/10.21857/90836cdw6y

Bornological structures on many-valued sets

Alexander Šostak ; Department of Mathematics, University of Latvia, LV-1002 Riga, Latvia
Ingrīda Uļjane ; Department of Mathematics, University of Latvia, LV-1002 Riga, Latvia

Puni tekst: engleski, pdf (253 KB) str. 143-168 preuzimanja: 70* citiraj
APA 6th Edition
Šostak, A. i Uļjane, I. (2017). Bornological structures on many-valued sets. Rad Hrvatske akademije znanosti i umjetnosti, (532=21), 143-168. https://doi.org/10.21857/90836cdw6y
MLA 8th Edition
Šostak, Alexander i Ingrīda Uļjane. "Bornological structures on many-valued sets." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 532=21, 2017, str. 143-168. https://doi.org/10.21857/90836cdw6y. Citirano 26.09.2018.
Chicago 17th Edition
Šostak, Alexander i Ingrīda Uļjane. "Bornological structures on many-valued sets." Rad Hrvatske akademije znanosti i umjetnosti , br. 532=21 (2017): 143-168. https://doi.org/10.21857/90836cdw6y
Harvard
Šostak, A., i Uļjane, I. (2017). 'Bornological structures on many-valued sets', Rad Hrvatske akademije znanosti i umjetnosti, (532=21), str. 143-168. doi: https://doi.org/10.21857/90836cdw6y
Vancouver
Šostak A, Uļjane I. Bornological structures on many-valued sets. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 13.09.2017. [pristupljeno 26.09.2018.];(532=21):143-168. doi: https://doi.org/10.21857/90836cdw6y
IEEE
A. Šostak i I. Uļjane, "Bornological structures on many-valued sets", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 532=21, str. 143-168, rujan 2017. [Online]. doi: https://doi.org/10.21857/90836cdw6y

Sažetak
We introduce an approach to the concept of bornology in the framework of many-valued mathematical structures and develop the basics of the theory of many-valued bornological spaces and initiate the study of the category of many-valued bornological spaces and appropriately defined bounded "mappings" of such spaces. A scheme for constructing many-valued bornologies with prescribed properties is worked out. In particular, this scheme allows to extend an ordinary bornology of a metric space to a many-valued bornology on it.

Ključne riječi
Bornology; quantale; many-valued mathematical structures; many-valued bornology; fuzzy set

Hrčak ID: 186435

URI
https://hrcak.srce.hr/186435

Posjeta: 110 *